# SDR MWEA001184

- Difficulty date: November 6, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 87,892 hours, 90,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5910163259
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN AFT PRESSURE BULKHEAD WHILE PERFORMING PCI 9194 AFT PRESSURE BULKHEAD EDDY CURRENT INSPECTION.  REPAIRED PER AD 89-06-04.
